# SDR UPS01235000

- Difficulty date: February 13, 2001
- Submitted: February 16, 2001
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Part number: 65178218
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A ON CLIMBOUT OF WAW A-SYS HYD PRESS DROPPED TO ZERO.  NO FLUID LOSS.  INADVERTANT DEPLOYMENT OF NR 1 THRUST REVERSER ON TOUCH DOWN.  REPLACED A-HYD SYS PRESSURE MODULE DEACTIVATED NR1 T-R PER MEL.  SUSPECT OUT OF RIG.
